Under the weather and allergies, feels like I am in a fog. Been taking zyrtec and nasal spray. Exhausted lately.?

Might be the Zyrtec (cetirizine) . Even though zyrtec tech is "nondrowsy" it still can make you tired. Claritin (loratadine) or Loratadine is better as far as drowsiness is concerned.
Allergies. These all sound like your allergies are acting up. Take the zyrtec (cetirizine) before bedtime, as it may make you sleepy during the day. You probably need to see an allergist to take care of your allergies if they are now affecting your quality of life.

Related Questions

I am taking Allegra 180mg and Zyrtec 10mg plus using Nasacort (triamcinolone) nasal spray for seasonal allergies. Can I safely continue that or is it too much?

Safe but. if you need that much medication to control your symptoms, it may be time for you to consult an allergist. I also suspect that even the combined medications do not offer you complete relief. Read more...

How come I get allergy shots n take allegra with atrovent nasal spray in mornings & zyrtec with benydryl n dymista at night, and still have allergies?

Allergies. These treatments only manage the symptoms, they don't cure allergies. Even allergy shots only "immunomodulate" your immune system, helping you respond less brisky to the things you are allergic to. Another couple of treatments you might consider is nasal saline irrigation and nasal steroids if you haven't been on them in the past. Read more...